Pacific Journal of Mathematics

A note on locally $A$-projective groups.

Ulrich Albrecht

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 1-17.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703879

Mathematical Reviews number (MathSciNet)
MR808925

Zentralblatt MATH identifier
0583.20045

Subjects
Primary: 20K25: Direct sums, direct products, etc.
Secondary: 16A50

Citation

Albrecht, Ulrich. A note on locally $A$-projective groups. Pacific J. Math. 120 (1985), no. 1, 1--17. https://projecteuclid.org/euclid.pjm/1102703879


Export citation

References

  • [I] U. Albrecht, Endomorphismrings and torsion-free A-projectiveabeliangroups, Abelian Group Theory, Proceedings Honolulu 1982/83, LNM 1006 (1983), 209-227.
  • [2] U. Albrecht, Chain conditionsin endomorphismrings, to appear in the Rocky Mountain J. Math.
  • [3] D. Arnold, Finite Rank Torsion-Free Abelian Groups and Rings, LNM,931 (1982).
  • [4] D. Arnold and E. Lady, Endomorphism rings and direct sums of torsion-free abelian groups, Trans. Amer. Math. So, 211 (1975), 225-237.
  • [5] D. Arnold and C. Murley, Abelian groups,A, such that Hom(^,-) preserves direct sums of copiesof A, Pacific J. Math.,56 (1975), 7-20.
  • [6] R. Baer, Abelian groups without elements of finite order, Duke Math. J., 3 (1937), 68-122.
  • [7] S. Chase, Locally free modulesand aproblem by Whitehead, Illinois J. Math.,6 (1962), 682-699.
  • [8] A. Chatters and C. Hajarnavis, Rings with Chain Conditions, Pitman Advanced Publishing Program 44, London, Melbourne (1980).
  • [9] L. Fuchs,Infinite Abelian Groups, Vol. I, Academic Press, New York (1970).
  • [10] L. Fuchs, Infinite Abelian Groups, Vol. II,Academic Press, New York (1973).
  • [II] R. Gobel, Jberabzhlbare abelsche Gruppen, Westdeutscher Verlag Oldenburg, to appear.
  • [12] K. Goodearl,Ring Theory, Marcel Dekker, New York, Basel (1976).
  • [13] M. Huber and R. Warfield, Homomorphisms between cartesianpowers of an abelian group, Abelian Group Theory, Proceedings Oberwolfach 1981, LNM, 874 (1981), 202-227.
  • [14] J. Jans, Rings and Homology,Reinhold-Winston, New York (1964).
  • [15] J. Rotman, Notes on HomologicalAlgebra, Van Nostrand-Rheinhold,Mathematical Studies #26 (1970).
  • [16] C. Walker, Relative homological algebra and abelian groups, Illinois J. Math., 10 (1966), 186-209.
  • [17] R. Walters, Torsion-free reflexive modulesof finite rank, Ph.D.Thesis at New Mexico State University, Las Cruces, (1975).